# SDR AALA201709249002

- Difficulty date: September 10, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 48,752 hours, 28,545 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001720200
- Condition: Corroded
- Location: Left Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT WING MID FORWARD SLAT TRACK NR 2 BOLT BETWEEN RIBS 2 AND 3.  REPLACED SLAT TRACK BOLT IAW AMM 27-84-63.
